# SDR DL73K010406

- Difficulty date: March 9, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 49,254 hours, 39,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654658531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / FS 1138 / STRG. 12R / HORIZ STAB CUTOUT : CRACK REPAIR INSPECTIONS OF THE FUSELAGE STRUCTURE AROUND THE HORIZONTAL STABILIZER CUTOUT PER BAC S/B 737-53-1134 REVEALED A .5 INCH CRACK IN THE SKIN AND UNDERLYING STRINGER STRAP JUST FWD OF FS 1138 AND JUST ABOVE STRINGER 12R.  A 3 INCH CRACK WAS FOUND  IN THE STRINGER STRAP AND FRAME STRAP AT THE FS 1138 FRAME AND S-12R INTERECTION. THE SKIN WAS CUTOUT AND NEW SECTIONSOF STRINGER AND FRAME STRAP SPLICED IN PER ER/A 380221-14.
